A delay partitioning approach to delay-dependent stability analysis for neutral type neural networks with discrete and distributed delays

Title
A delay partitioning approach to delay-dependent stability analysis for neutral type neural networks with discrete and distributed delays
Author(s)
정호열락쉬마난박주현권오민[권오민]R. Rakkiyappan[R. Rakkiyappan]
Keywords
GLOBAL EXPONENTIAL STABILITY; TIME-VARYING DELAYS; ASYMPTOTIC STABILITY; ROBUST STABILITY; FUZZY-SYSTEMS; STABILIZATION; CRITERIA
Issue Date
201307
Publisher
ELSEVIER SCIENCE BV
Citation
NEUROCOMPUTING, v.111, pp.81 - 89
Abstract
This paper is concerned with the stability analysis of neutral type neural networks with discrete and distributed delays. Some improved delay-dependent stability results are established by using a delay partitioning approach for the networks. By employing a new type of Lyapunov-Krasovskii functionals, new delay-dependent stability criteria are derived. All the criteria are expressed in terms of linear matrix inequalities (LMIs), which can be solved efficiently by using standard convex optimization algorithms. Finally, numerical examples are given to illustrate the less conservatism of the proposed method. (C) 2013 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29424http://dx.doi.org/10.1016/j.neucom.2012.12.016
ISSN
0925-2312
Appears in Collections:
공과대학 > 모바일정보통신공학과 > Articles
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE